MAUDE Adverse Event Report: GYRUS ACMI, INC NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH; HYSTEROSCOPE (AND ACCESSORIES)
Model Number EMRS-26B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is returned and an evaluation completed for it.The user¿s complaint was confirmed.Upon inspection of the device, the white tip is found to be broken.The missing fragments are not returned.The break has likely happened due to impact such as dropping of the device.Evaluation is ongoing.Supplemental report(s) will be submitted when any relevant new information is available.
 
Event or Problem Description
The device was returned for evaluation and repair for the breaking of the white tip that occurred during installation.There is no patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device met all specifications at the time of shipment.Based on the results of the investigation, it was confirmed the break likely occurred due to impact such as dropping of the device.The definitive root cause of the reported issue could not be determined.The following information is stated in the instructions for use: "do not drop instruments, or allow them to be struck by other objects.Do not use an instrument that fails to meet the criteria stated in the labeling or that has been damaged.Damage may result in the loss of the entire ceramic tip or fragments of the ceramic tip.If there is evidence of charring, burn spots, chips or cracks in the ceramic tip or surrounding area, do not use." olympus will continue to monitor field performance for this device.

Brand Name
NON-CF RESECTOSCOPE METAL BROWN BEAK SHEATH
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
93 north pleasant st.
norwalk, OH 44857
4848965250
MDR Report Key14277656
Report Number1519132-2022-00006
Device Sequence Number19986736
Product Code HIH
UDI-Device Identifier00821925001992
UDI-Public00821925001992
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEMRS-26B
Device Lot NumberMD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date06/08/2022
Date Device Manufactured12/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown